# SDR 98ZZZX237

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Nr 1 Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, A LOUD NOISE WAS HEARD AND DOOR NR 1, LEFT WARNING LIGHT, ILLUMINATED.  PRESSURIZATION WAS NORMAL.  ON ARRIVAL AT AKL, DOOR WAS FOUND DAMAGED.  UPPER AND LOWER LATCH CAMS WERE SHEARED PLUS A CRACK IN THE LOWER AFT DOOR.  THE DOOR WAS REPLACED.
